# SDR DALA1121893303

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 33,557 hours, 4,501 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT AFT GALLEY OVEN 3-47 BREAKER POPPED WHILE COOKING AND SOME SMOKE WAS OBSERVED.  FOUND BACK WALL LOOSE, REPLACED OVEN AND TESTS OK.
